# SDR FDEA202007181971

- Difficulty date: July 18, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327048401600
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL MAIN DECK AFT CARGO COMPARTMENT 231TG, 231UG,23   1NG,231ZG,232VH,232FG IN PAX CABIN (6 EA).  REPAIRED FLOOR PANEL MAIN DECK AFT CARGO COMPARTMENT 231UG, 231TG, 231NG, 231ZG IN PASSENGER CABIN AS PER A300 SRM 53-10-20 PAGE BLOCK 201 PARA 3 AND IRM 9701 REV I.  THE REPAIR PROCESS OF FLOOR PANEL 232FG AND 323VH WILL BE DOCUMENTED ON NON ROUTINE CARD: N00371.  THE RDR TO FLOOR PANEL 231UG WAS GENERATED ON SNMR N00651.  THE RDR TO FLOOR PANEL 231NG WAS GENERATED ON SNMR N00652.  THE RDR TO FLOOR PANEL PANEL 231ZG WAS GENERATED ON SNMR N00653.  THE RDR TO FLOOR PANEL   231TG WAS GENERATED ON THIS SNMR (N00343).
